Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Suffering from diarrhoea and abdominal pain, taken Laxatives and prune juice. Is it impaction?

I ve had constipation for a week now. I ve taken some laxatives like Milk of Magnesia and prune juice and such, and i ll have a dirrahrea bowel movement after some pretty bad abdominal pain (probably built up gas), but then it still feels like there s something stuck up in there. I tried eating a lot more fiber and water, but that didn t help. I figure it might be a fecal impaction or something along those lines. So I tried an enema (which felt like it might have moved some of the obstruction down a little), glycerin suppository, and even trying to reach up in there to remove it myself (though I didn t feel anything, so i wonder if the obstruction is too far up for me to reach), but with no luck. Now it feels like the hole of the anus is pulsating a little bit. IS it an impaction? What s going on? What do I do? Should I take a stool softener or will that make it worse? I would go to the doctor but it s a Saturday and I have to wait until Monday before I can go in.
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Constipation relieved and it may happens that some solid hard fecal matter may be impacted in large intestine.
In my opinion , you should not take a stool softer as it may damage intestine .
As already you have taken laxative , so this time any laxative may further increase the motility of intestine , which develops into obstruction .
If any impacted solid stool , it will come out itself .
Good luck , wait & watch and don't take any tension.
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor